| Model Number |
01.18.135 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/11/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13.August.2021.Lot 160781: (b)(4) items manufactured and released on 23-may-2016.Expiration date: 2021-05-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without a similar reported event since 2017.
Event or Problem Description
4 years and 8 months after the primary surgery the patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the stem, head and liner.The surgery was completed successfully.